# SDR AWXA0001402

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65463007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED AT FS 178 LBL 6 WL 212.  STOP DRILLED CRACK; NDT CRACK TERMINATED.  FABED AND INSTALLED DOUBLER AND 2 FILLERS IAW SRM 53-10-08.
